MAUDE Adverse Event Report: TERUMO CORPORATION RADIFOCUS GUIDE WIRE; WIRE, GUIDE, CATHETER

TERUMO CORPORATION RADIFOCUS GUIDE WIRE; WIRE, GUIDE, CATHETER
Model Number GM1811
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/17/2020
Type of Reportable Event Malfunction
Event or Problem Description
Terumo guidewire glidewire used to advance through occluded tibial artery.In the process of removing the glidewire the tip broke off in the tibial artery.

Brand Name
RADIFOCUS GUIDE WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION
950 elkton blvd
elkton MD 21921
MDR Report Key10188471
Report Number10188471
Device Sequence Number908660
Product Code DQX
UDI-Device Identifier04987350774194
UDI-Public(01)04987350774194(17)211231(10)200107
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/17/2020
Report Date (Section F) 06/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGM1811
Device Catalogue NumberRF RA18183TA
Device Lot Number200107
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/24/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA06/18/2020